# SDR 07FDEA01387

- Difficulty date: April 10, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,096 hours, 18,186 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: A5724298542984
- Condition: Corroded
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND IN THE ATTACHMENT HOLES OF LT WING NR 3 FLAP JACK MOUNTING STRUCTURE.  REPAIR PERFORMED BY OVERSIZING THE HOLES AND BUSH INSTALLATION IAW EA 6-5751-103263 AND RAS/BAE/1003177/2006 ISSUE "A".
